# SDR DALA1150760693

- Difficulty date: August 20, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,404 hours, 17,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE WITH 3 GOUGES INSIDE STA 1703 ABOVE STR 18L.  FABRICATED REPAIR DOUBLER REF 757 SRM 53-00-01 REPAIR 3 PAGE 201 FIG 201 STEP 6.  INSTALLED REPAIR DOUBLER  REF 757 SRM 53-00-01 REPAIR 3 PAGE 201 FIG 201.  AT SAA/SAT DURING HMV ON (N/R 203367) W/O 88592960001.
